# SDR AALA202211164644

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 63,030 hours, 36,674 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2204
- Condition: Defective
- Location: Zone 100
- Part time: 61,698 hours, 31,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MID DUE TO #1 ADR FAULT, NO FAULT LIGHTS AUTO PILOT / AUTO THROTTLE LOST, CAPTAINS INSTRUMENTS LOST. AIR DATA SWITCH TO CAPTAINS DID NOT BRING BACK CAPTAINS INSTRUMENTS. ALSO #3 IRS / GPS OFF 22 MILES THEN BLANK, CHECK IRS 03/FM POSITION. THE AIRCRAFT LANDED SAFELY AT MID. MAINTENANCE REPLACED THE #1 AND #3 ADIRU PER AMM 34-12-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
